# SDR AALA202309297644

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 77,749 hours, 31,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAXI OUT FOR DEPARTURE FROM COS THE AIRCRAFT RIGHT OVERWING EMERGENCY EXIT SHOWED OPEN.  STOPPED AIRCRAFT AND HAD FLIGHT ATTENDANT VERIFY IT WAS CLOSED.  RETURNED TO GATE AND INDICATION CLEARED.MAINTENACE FOUND BOTH THE RIGHT HAND FORWARD (AALA202309297644) AND AFT (AALA202309293067) OVER WING EXIT PROXIMITY SWITCHES OUT OF ADJUSTMENT. MAINTENANCE ADJUSTED BOTH PROXIMITY SWITCHES PER AMM 52-73-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
